Advil

Advil Description

ibuprofen

Manufacturer:

Catalent Australia

Distributor:

GSK Consumer Healthcare
Full Prescribing Info
Description
Each softgel capsule contains: Ibuprofen 200 mg.
This product contains the active ingredient Ibuprofen, an antipyretic/analgesic, non-steroidal anti-inflammatory drug (NSAID).
This also contains Gelatin (156.37 mg), Sorbitol (89.76 mg), Potassium Hydroxide (25.60 mg), Patent Blue V (22.40 mcg) and Quinoline Yellow (7.24 mcg) subcomponents.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Already a member? Sign in